MAUDE Adverse Event Report: Cantel Medical (Italy) S.r.l. ENDODRY; ENDODRY one-click Storage and Drying System

Cantel Medical (Italy) S.r.l. ENDODRY; ENDODRY one-click Storage and Drying System
Model Number Storage and Drying Cabinet
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that they are observing damage to their scopes after being stored in their endodry storage and drying system.One of these scopes was later used in a patient procedure, and a colonic hematoma was reported.
 
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.

Brand Name
ENDODRY
Common Device Name
ENDODRY one-click Storage and Drying System
Manufacturer (Section D)
Cantel Medical (Italy) S.r.l.
via laurentina, 169
pomezia roma 71
IT  71
Manufacturer (Section G)
Cantel Medical (Italy) S.r.l.
via laurentina, 169
pomezia roma 71
IT   71
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50251933
Report Number3012708860-2026-00002
Device Sequence Number13307688
Product Code PUP
UDI-Device Identifier18011517151207
UDI-Public(01)18011517151207
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberStorage and Drying Cabinet
Device Catalogue Number15120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/14/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown